Gruia Calinescu

Associate Professor
Department of Computer Science
Illinois Institute of Technology

Fields of interest:




Recent publications:

Calinescu, G.:
Min-Power Strong Connectivity,  
In Proceedings of 13th Intl. Workshop on Approximation Algorithms for Combinatorial Optimization Problems – APPROX 2010, 2010

Anjali, T., Calinescu, G., Fortin, A., Kapoor, S., Kirubanandan, N., and Tongngam, S.:
Multipath Network Flows: Bounded Buffers and Jitter,
In Proceedings of INFOCOM 2010, 2010

Calinescu, G., Fernandes. C., and Kaul, H.:
Maximum Series-Parallel Subgraph,
In Proceedings of 35th Intl. Workshop on Graph-Theoretic Concepts in Computer Science – WG 2009, 2009

Calinescu, G., Chekuri, C., and Vondrak, J.:
Disjoint Bases in a Polymatroid,
Random Structures and Algorithms, 35(4), pp. 418-430, 2009

Calinescu, G., Chekuri, C., Pal, M., and Vondrak, J.:
Maximizing a Monotone Submodular Set Function subject to a Matroid Constraint,
accepted by SIAM Journal on Computing, 2009

Calinescu, G. and Tongngam, S.:
Interference-Aware Broadcast Scheduling in Wireless Networks,
accepted by Ad Hoc Networks, 2010